# SDR HEEA077842

- Difficulty date: February 14, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2200 · Auto Flight System
- Part: Amplifier
- Part number: 214074303115
- Part serial: MR022
- Condition: Failed
- Location: Autoflight Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PITCH LIGHT INOP. WON'T MONITOR TEST. AUTOFLIGHT AMPLIFIER FAILED.
